MAUDE Adverse Event Report: VYAIRE MEDICAL FLEX CKT 38IN HTD WIRE F&P 730 BX 4; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL FLEX CKT 38IN HTD WIRE F&P 730 BX 4; VENTILATOR, HIGH FREQUENCY
Model Number FLEX CKT 38IN HTD WIRE F&P 730 BX 4
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical was unable to verify the customer's reported issue.The suspect device is not available for return, as it was discarded.Based on the investigation the reported defect was not confirmed since no picture or sample was provided.Also, we are unable to review the device history record for any issue related to this customer report since the lot number was not provided.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 771374 771374 flex ckt 38in htd wire f&p 730 bx 4, heated circuits with the (b)(4) stopped working.There was a patient involved in this reported event, however, no harm was noted as they were able to remove the patient from the ventilator and bagged the patient to replace the circuit.

Brand Name
FLEX CKT 38IN HTD WIRE F&P 730 BX 4
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11269909
Report Number8030673-2021-00147
Device Sequence Number3287007
Product Code LSZ
UDI-Device Identifier20846446003380
UDI-Public(01)20846446003380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLEX CKT 38IN HTD WIRE F&P 730 BX 4
Device Catalogue Number771374
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;